EconPapers    
Economics at your fingertips  
 

Modeling Recreation Demand in a Poisson System of Equations: An Analysis of the Impact of International Exchange Rates

Jeffrey Englin (), Peter Boxall and David Watson

American Journal of Agricultural Economics, 1998, vol. 80, issue 2, 255-263

Abstract: We extend count data travel cost modeling by developing a utility theoretic system of semilogarithmic recreation demand equations. The restrictions required to make the system utility theoretic are applied during estimation. The model is applied to individual wilderness recreation trips in a system of four Canadian wilderness parks. The resulting demand system is used to examine the impacts of changing U.S.-Canadian currency exchange rates on participation and welfare of U.S. recreationists. Copyright 1998, Oxford University Press.

Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (21) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.2307/1244498 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:80:y:1998:i:2:p:255-263

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ( this e-mail address is bad, please contact ) and Christopher F. Baum ().

 
Page updated 2021-04-08
Handle: RePEc:oup:ajagec:v:80:y:1998:i:2:p:255-263